Daily Health Tips: Can The 3 Months’ Contraceptive Injection Cause Infertility?


chatwithketch

Q: Doc I’m on 3 months injection but the nurse told me to change to 2 months injection. Doc I want to know whether I can become infertile because I was on 3 months injection?

A: Hmmmm….

Thanks for writing in. The first advice I would give is that anytime you receive advice from a healthcare practitioner and you do not understand the meaning, implication(s) or long term consequence(s), please ask. You have a right to know. You NEED to know.

No, you will not become infertile by using the 3 months’ injection. That’s not a normal side effect of that injection J The two months’ injection may be suggested if you need it for a short period of time, perhaps, while waiting for a partner’s sterilization surgery or when being immunized for rubella. Maybe you mentioned this and she advised on that? The 3 months’ injection provides more long-term…

View original post 199 more words

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s